Jump to content

Recommended Posts

I was on the DEPO shot for 9 months. It made me moody, irritable, and very irregular so a month ago I switched to the pill. I am now on my 4th day of placebo (sp?) pills which means I should have gotten my period a couple days ago, right? Nope. It's been 4 days and still nothing. I'm getting worried, but I dont' know if I should be. I know DEPO does alot to your body and maybe my cycle just isn't regular yet from that... but my boobs have also been sore. I got on this pill maybe a 3 1/2 weeks ago, and my boobs have been really sore for about 3 weeks. My fiance says they're getting bigger from the pill and thats why... but don't your boobs get sore when you're pregnant? I would love any insight on girls that were on DEPO and switched to the pill... thanks!

Link to comment
Share on other sites

I was on Depo and switched to Mircette (a combo estrogen/progestin pill).

 

I did have sore breasts which is a result of the progesterone hormone.

 

I did not enjoy Depo because I had severe weight gain nor did I like Mircette as I had headaches, so I chose the mini-pill and loved it!

 

Give the pill some time to reregulate your hormone levels.

 

Your period will be off-schedule as the hormones involved in regulating your menstrual cycle were disturbed by the birth control methods.

 

If you are concerned, you can take an over the counter pregnancy test, but I found it doubtful you are pregnant because the depo shot is nearly perfectly effective and it can have an effect for up to 6 months, so it could have still protected you as you changed pills.

 

Hugs, Rose

Link to comment
Share on other sites

Depo will mess your body up. I've been on it over a year now and my body is completely messed up (TMI) but I bleed for 3 months at a time then I dont bleed for 3 or 4 months, It tricks your body into being pregnant and you get pregnancy symptoms from it. I've thought i was pregnant a few times because of sore boobs, nausea, and fatigue. But everytime I have tested it comes back Negative. I wouldnt worry about it too much youre body may still be having effects from the depo even though you are now on another type of BC because of the double amount of hormones in your system.

 

And if you are so worried just to ease yourself I would go get a pregnancy test to just be sure.

Good Luck!

Link to comment
Share on other sites

thanks for the replys, I feel a little relieved I didn't think it could be possible, but my fiance and I don't use condoms (since I'm on BC and he can't really feel anything with condoms) I wasn't worried until I just casually mentioned that I was a few days late and he kinda freaked out. Thanks for easing both our minds, and if i don't get my period in a few days I'll go get an over the counter test just to be sure.

Link to comment
Share on other sites

As with all the other post about the Dreaded Depo - i was the same.

 

i didn't have a period for 91/2 months. My doctor assured me this was 'normal' considering i'd been on the most evil contraceptive ever invented by man.

 

I wouldn't worry - things took long for me and i wasn't on anything else. Its just your body trying to sort its self out.

 

If you are worried do a test. Small price for peace of mind.

 

I read they were taking Depo off the market - not quick enough in my view

Link to comment
Share on other sites

I've never used depo, but with my current pill (Alese) it takes me 3-4 days for my period to start I have it for 3-4, then take regular pills and it takes another day or so for it to stop. I have planned it out so that I start the placebos on Friday, so I don't get my period until Monday, then I'm off again usually by Friday afternoon/Saturday morning, makes the weekends much nicer with my husband!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...